# SDR CA120507019

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 7,648 hours
- Engine: Rotax ROTAX912S3
- Propeller: Hofman HOV352F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 881832
- Condition: Flat
- Location: Engine Cylinder
- Part time: 987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CYLINDER COMPRESSION FOUND TO BE LOW AND GETTING LOWER EACH INSPECTION.  HEADS REMOVED AND SENT FOR REPAIR.  VALVE TRAIN FOUND DAMAGED, INCLUDING VALVE SEAT RECESSION AND WEAR ON THE VALVE SPRING RETAINER.  THIS WEAR IS CONSISTENT WITH AIR IN THE LIFTERS AND IS ADDRESSED BY SI-912-018, OIL PURGE AND FAA AD-2005-01-14.  HEADS AND VALVE TRAIN REPLACED.
